# SDR AMTA200600356

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT LT PACK BLEED TRIP OFF LIGHT ILLUMINATED.  IAW FIM 36-10-00-810-801 PERFORMED REPAIR CONFIRMATION.  ALL INDICATIONS NORMAL, (BLEED TRIP OFF), LIGHT DID NOT ILLUMINATE, OK FOR SERVICE.  (K)
